The role of the boundary in some semilinear Neumann problems
Rendiconti del Seminario Matematico della Università di Padova, Volume 88 (1992), p. 127-138
@article{RSMUP_1992__88__127_0,
     author = {Mancini, Giovanni and Musina, Roberta},
     title = {The role of the boundary in some semilinear Neumann problems},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {88},
     year = {1992},
     pages = {127-138},
     zbl = {0814.35037},
     mrnumber = {1209119},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__88__127_0}
}
Mancini, Giovanni; Musina, Roberta. The role of the boundary in some semilinear Neumann problems. Rendiconti del Seminario Matematico della Università di Padova, Volume 88 (1992) pp. 127-138. http://www.numdam.org/item/RSMUP_1992__88__127_0/

[1] Adimurthi - G. Mancini, The Neumann problem for elliptic equations with critical nonlinearity, Quaderni della Scuola Normale Superiore di Pisa, A, Volume in Honour of Giovanni Prodi (1991). | MR 1205370 | Zbl 0836.35048

[2] A. Bahri - J. M. CORON, On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Appl. Math., 41 (1988), pp. 253-294. | MR 929280 | Zbl 0649.35033

[3] V. Benci - G. Cerami, The effect of the domain topology on the number of positive solutions, Arch. Rational Mech. Anal., to appear. | Zbl 0727.35055

[4] V. Benci - G. Cerami - D. Passaseo, On the number of positive solutions of some nonlinear elliptic problems, Quaderni della Scuola Normale Superiore di Pisa, A, Volume in Honour of Giovanni Prodi (1991). | MR 1205376 | Zbl 0838.35040

[5] G. Cerami - D. Passaseo, Existence and multiplicity of positive solutions for nonlinear elliptic problems in exterior domains with «rich» topology, preprint. | MR 1146601 | Zbl 0810.35024

[6] J.M. Coron, Topologie et cas limite des injections de Sobolev, C.R. Acad. Sc. Paris, Ser. I Math., 299 (1984), pp. 209-212. | MR 762722 | Zbl 0569.35032

[7] E.N. Dancer, The effect of the domain shape on the number of positive solutions of certain nonlinear equations, J. Diff. Equations, 74 (1978), pp. 120-156. | MR 949628 | Zbl 0662.34025

[8] B. Gidas - W.M. Ni - L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations RN, mathematical analysis and applications, Part A, Advances Mathematics Supplementary Studies, 7-A Academic Press (1981), pp. 369-402. | Zbl 0469.35052

[9] M. Grossi - F. Pacella, Positive solutions of nonlinear elliptic equations with critical Sobolev exponent and mixed boundary conditions, Proc. Royal Soc. Edinburgh, 116-A (1990), pp. 23-43. | MR 1076352 | Zbl 0724.35041

[10] J. Kazdan - F. WARNER, Remarks on some quasilinear elliptic equations, Comm. Pure Appl. Math., 28 (1975), pp. 567-597. | MR 477445 | Zbl 0325.35038

[11] M.K. Kwong, Uniqueness of positive solutions of Δu - u + up = 0, Arch. Rat. Mech. Anal., 105 (1989), pp. 243-266. | Zbl 0676.35032

[12] P.L. Lions, The concentration-compactness principle in the calculus of variations: the locally compact case. Part. I, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), pp. 109-145. | Numdam | MR 778970 | Zbl 0541.49009

[13] P.L. Lions, The concentration-compactness principle in the calculus of variations: the locally compact case. Part. II, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), pp. 223-283. | Numdam | MR 778974 | Zbl 0704.49004

[14] W.M. Ni - I. Takagi, On the existence and the shape of solutions to a semilinear Neumann problem, preprint. | MR 1167854 | Zbl 0792.35057